Asymptotic behavior of Maxwell's equation in one-space dimension with thermal effect

Yuri Kalinin, Volker Reitmann, Nayil Yumaguzin

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

A coupled system derived from Maxwell's equations and the heat transfer equation is considered. For this system with perturbations a cocycle formulation is presented. Using Lyapunov functionals the global stability of the zero solution for the autonomous case is shown. In the case of almost periodic perturbations conditions for the existence of almost periodic solutions are derived.

Original languageEnglish
Pages (from-to)754-762
Number of pages9
JournalDiscrete and Continuous Dynamical Systems- Series A
Issue numberSUPPL.
StatePublished - Sep 2011

Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Keywords

  • Almost periodic solution
  • Global stability
  • Maxwell's equation
  • Thermal effect

Fingerprint

Dive into the research topics of 'Asymptotic behavior of Maxwell's equation in one-space dimension with thermal effect'. Together they form a unique fingerprint.

Cite this